New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
hot and cold
2 Replies
redhead - September 16

lately I have been feeling worse, I was taken off my inflammatory because of acid reflux med. and now I get hot and cold all the time and real shaky plus I almost feel like my eyes are clouding over not constantly but often.

 

Virg - September 16

hi there. could be a symptom of withdrawl from the inflammatory drug. check the drug
out on the web.

 

JenV - March 13

try to take a 5-10 min walk everday or every other day to get your circulation going...this is important and it helps with sleep...I know it is hard to get moving but try. Try vicodin instead and they also have meds for acid reflux...if you are not going to an Orthopedic doc...find one..after 13 years of fibro I finally got some advice to go to an Ortho...they have been a great help. All of my previous doctors wanted me to do anti-inflamitory and it alone didnt touch the pain....they all told me they did not want me to get addicted to vicodin...lol...we have this disease the rest of oour lives and they worry about addiction...I feel as long as you dont abuse it your safe. Just my opinion. I hope this helps... Good luck! And again get your blood to circulate...baby steps

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question